# SDR SWAA2013012811897

- Difficulty date: January 4, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5940742
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222ACF IS DELAMINATED.  REMOVED FLOOR PANEL 222ACF IAW B717 SRM 51-41-01.  FABRICATED REPLACEMENT FLOOR PANEL IAW B717 SRM 53-20-50.  INSTALLED FLOOR PANEL IAW B717 AMM 53-21-01.
